×

Found 11,912 Documents (Results 1–100)

Geodesics and shortest arcs of some sub-Riemannian metrics on the Lie groups \(\operatorname{SU}(1,1)\times \mathbb{R}\) and \(\operatorname{SO}_0(2,1)\times \mathbb{R}\) with three-dimensional generating distributions. (English. Russian original) Zbl 07825247

Sib. Math. J. 65, No. 2, 295-315 (2024); translation from Sib. Mat. Zh. 65, No. 2, 295-317 (2024).
MSC:  53C17 53C22 22E30
PDFBibTeX XMLCite
Full Text: DOI arXiv

Local non-injectivity of the exponential map at critical points in sub-Riemannian geometry. (English) Zbl 1536.53077

MSC:  53C17 57R45
PDFBibTeX XMLCite
Full Text: DOI arXiv

The Riemann problem in a half-plane for generalized analytic functions with a supersingular point on the contour of the boundary condition. (English. Russian original) Zbl 07858835

Russ. Math. 67, No. 11, 85-89 (2023); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2023, No. 11, 98-103 (2023).
MSC:  30Exx 35Jxx 30Gxx
PDFBibTeX XMLCite
Full Text: DOI

An overview of nonlinear optimization. (English) Zbl 07822594

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 7. Sections 15–20. Berlin: European Mathematical Society (EMS). 5290-5313 (2023).
MSC:  90C30 65K05 90C06
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software